| Catalog Number |
SCLP-280 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Swollen Lymph Nodes/Glands (4432)
| Date of Event |
02/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported left side capsular contracture baker grade unknown and "burning sensation, inflammation (swollen), pain, joint and leg pain, fevers, weight loss, swollen glands in the armpit area, unable to eat at times".Device remains implanted.
Additional Manufacturer Narrative
The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: capsular contracture baker grade unknown, lymphadenopathy.
Event or Problem Description
Patient reported left side capsular contracture baker grade ii.Un-reporting capsular contracture.